# SDR ASAA11510747

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,055 hours, 4,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8100037901
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY SIGN FELL OFF MOUNTING.  RESECURED SIGN, OK FOR SERVICE.
